# SDR AWXA960120

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGAPW
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND CRACKS ON INSPECTION PER 14M53005, STA 727, CHORD AT STR 18A, LT SIDE, FORWARD, 2 HOLES .1250 INCH AND 1.50 INCH LONG.  REPAIRED PER EO 53-11-03.  (X)
